No nausea here, but the diabetic nurse warned me when I first went on it that "It makes you fart" - boy, did it ever! I was moved onto "modified release" - couldn't really see any difference really - sometimes it was downright mortifying, but I think it's settled down now - nearly 3 years later!
Apart from the metallic taste on my tongue, which I am able to tolerate, I have more trouble with flatulence.
Charcoal capsules didn't help much, but have found medical-grade peppermint oil capsules (one, one hour, before meals) have helped more.
Nevertheless, metformin is a good drug.
I have been on metformin for 2 years. I have the nausea and othe GI issues. For the past couple weeks I have had terrible stomach cramps. Does anyone else have this problem?
Because I take so many medication (for other medical problems) along with Metformin, I never know what is causing a side effect.
I do get nauseous and perspire. Once the feeling passes, I'm good. Sometimes it takes a couple of hours for that feeling to pass though.
I had lots of problems with it. Even the Extended Release. I have gone low carb (Dr Bernsteins program) and have been able to discontinue the drug, I feel better every day I am not on it. (I am lucky my BG is under control with diet.)
I've been on Metformin for about 10 years, without any problems. I must be one of the lucky ones. I have never neede to increase my dose, so I'm still on 2 x 500mg per day. And A1c in the 5s, but Ido low carb
Outstanding, Hana! I hope to someday do likewise.